# SDR SWAA2016011548011

- Difficulty date: November 19, 2015
- Submitted: January 15, 2016
- Operation: Air carrier
- Aircraft: N607SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27927
- Aircraft time: 64,514 hours, 51,664 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 6545321
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AFT SPAR, UPPER CHORD CRACKED AT RSS 224.  REPAIRED CHORD IAW EA.
